Loading [MathJax]/jax/output/CommonHTML/jax.js
Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Matematicheskogo Instituta imeni V.A. Steklova, 2016, Volume 294, Pages 99–104
DOI: https://doi.org/10.1134/S0371968516030067
(Mi tm3735)
 

This article is cited in 7 scientific papers (total in 7 papers)

On some properties of smooth sums of ridge functions

A. A. Kuleshov

Steklov Mathematical Institute of Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia
Full-text PDF (179 kB) Citations (7)
References:
Abstract: The following problem is studied: If a finite sum of ridge functions defined on an open subset of Rn belongs to some smoothness class, can one represent this sum as a sum of ridge functions (with the same set of directions) each of which belongs to the same smoothness class as the whole sum? It is shown that when the sum contains m terms and there are m1 linearly independent directions among m linearly dependent ones, such a representation exists.
Funding agency Grant number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant 14-50-00005.
Received: April 15, 2016
English version:
Proceedings of the Steklov Institute of Mathematics, 2016, Volume 294, Pages 89–94
DOI: https://doi.org/10.1134/S0081543816060067
Bibliographic databases:
Document Type: Article
UDC: 517.518.2
Language: Russian
Citation: A. A. Kuleshov, “On some properties of smooth sums of ridge functions”, Modern problems of mathematics, mechanics, and mathematical physics. II, Collected papers, Trudy Mat. Inst. Steklova, 294, MAIK Nauka/Interperiodica, Moscow, 2016, 99–104; Proc. Steklov Inst. Math., 294 (2016), 89–94
Citation in format AMSBIB
\Bibitem{Kul16}
\by A.~A.~Kuleshov
\paper On some properties of smooth sums of ridge functions
\inbook Modern problems of mathematics, mechanics, and mathematical physics.~II
\bookinfo Collected papers
\serial Trudy Mat. Inst. Steklova
\yr 2016
\vol 294
\pages 99--104
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3735}
\crossref{https://doi.org/10.1134/S0371968516030067}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3628495}
\elib{https://elibrary.ru/item.asp?id=26601053}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2016
\vol 294
\pages 89--94
\crossref{https://doi.org/10.1134/S0081543816060067}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000386554900006}
\elib{https://elibrary.ru/item.asp?id=27573495}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84992153640}
Linking options:
  • https://www.mathnet.ru/eng/tm3735
  • https://doi.org/10.1134/S0371968516030067
  • https://www.mathnet.ru/eng/tm/v294/p99
  • This publication is cited in the following 7 articles:
    1. Rashid A. Aliev, Fidan M. Isgandarli, “On the representability of a continuous multivariate function by sums of ridge functions”, Journal of Approximation Theory, 304 (2024), 106105  crossref
    2. R. A. Aliev, V. E. Ismailov, “A representation problem for smooth sums of ridge functions”, J. Approx. Theory, 257 (2020), 105448  crossref  mathscinet  zmath  isi  scopus
    3. R. A. Aliev, A. A. Asgarova, V. E. Ismailov, “A note on continuous sums of ridge functions”, J. Approx. Theory, 237 (2019), 210–221  crossref  mathscinet  zmath  isi
    4. A. A. Kuleshov, “Continuous sums of ridge functions on a convex body with dini condition on moduli of continuity at boundary points”, Anal. Math., 45:2 (2019), 335–345  crossref  mathscinet  isi
    5. R. A. Aliev, A. A. Asgarova, V. E. Ismailov, “On the Holder continuity in ridge function representation”, Proc. Inst. Math. Mech., 45:1 (2019), 31–40  mathscinet  isi
    6. S. V. Konyagin, A. A. Kuleshov, V. E. Maiorov, “Some problems in the theory of ridge functions”, Proc. Steklov Inst. Math., 301 (2018), 144–169  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    7. A. A. Kuleshov, “Continuous Sums of Ridge Functions on a Convex Body and the Class VMO”, Math. Notes, 102:6 (2017), 799–805  mathnet  crossref  crossref  mathscinet  isi  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Труды Математического института имени В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Statistics & downloads:
    Abstract page:308
    Full-text PDF :44
    References:60
    First page:4
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025